Gelfand-Kirillov Dimensions of a Tensor Product.
Mathematische Zeitschrift, Tome 194 (1987), pp. 487-494
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1987__194_173850,
author = {J. Krempa and J. Okninski},
title = {Gelfand-Kirillov {Dimensions} of a {Tensor} {Product.}},
journal = {Mathematische Zeitschrift},
pages = {487--494},
year = {1987},
volume = {194},
zbl = {0595.16019},
url = {http://geodesic.mathdoc.fr/item/MZ_1987__194_173850/}
}
J. Krempa; J. Okninski. Gelfand-Kirillov Dimensions of a Tensor Product.. Mathematische Zeitschrift, Tome 194 (1987), pp. 487-494. http://geodesic.mathdoc.fr/item/MZ_1987__194_173850/